# SDR MASA2009080800254

- Difficulty date: August 8, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 28,045 hours, 21,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2763 DSM.  EMERGENCY FLOOR PATH LIGHTS AND EXIT SIGN LIGHT INOPERATIVE.  MX REMOVED LIQUID FROM FLOOR LIGHT TRACK, CLEANED CONNECTOR AND OPS CHECKED.
